MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS DRY SUCTION WATER SEAL CHEST DRAIN; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION OASIS DRY SUCTION WATER SEAL CHEST DRAIN; APPARATUS, AUTOTRANSFUSION
Model Number 3620-100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
Customer has complained that tubing is kinked since packaging has been changed.Patients are being transferred from theatre to intensive care unit (icu) and drains are kinking.
 
Additional Manufacturer Narrative
Analysis: the oasis chest drains in question were evaluated to determine the cause of the complaint.Upon review of the returned tube sets there was one kink in the same location on every tubing set evaluated.To determine if the kink in the tubing prohibited flow each tubing set was tested per test procedure.The test procedure was created and derived based on the requirements set forth in iso standard bs en iso 10079-3 2014.The results of this testing indicate that even with the kink in the tubing the airflow met the procedural requirements of 7.5 slpm.The lowest value seen was 27.5 slpm.This far exceeds the procedural requirement.To date there have been no other complaints from around the world.Except from the two institutions in australia.There have been over (b)(4) produced since this change was implemented in february of 2019.Summary/conclusion: based on the results of the investigation atrium medical corporation cannot conclude that the patient tube set kinking creates a patient risk.

Brand Name
OASIS DRY SUCTION WATER SEAL CHEST DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8809280
Report Number3011175548-2019-00782
Device Sequence Number19417468
Product Code CAC
UDI-Device Identifier00650862115130
UDI-Public00650862115130
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3620-100
Device Catalogue Number3620-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;